BibTeX record journals/dm/KuaiAT00

download as .bib file

@article{DBLP:journals/dm/KuaiAT00,
  author       = {Hongyan Kuai and
                  Fady Alajaji and
                  Glen Takahara},
  title        = {A lower bound on the probability of a finite union of events},
  journal      = {Discret. Math.},
  volume       = {215},
  pages        = {147--158},
  year         = {2000},
  url          = {https://doi.org/10.1016/S0012-365X(99)00246-0},
  doi          = {10.1016/S0012-365X(99)00246-0},
  timestamp    = {Fri, 12 Feb 2021 13:48:49 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/KuaiAT00.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics